# SDR AALA201902086001

- Difficulty date: February 5, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 71,815 hours, 8,984 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO DEPARTURE DUE TO  FMS OPS MALFUNCTION, LANDED.  REMOVED AND REPLACED LEFT AFDC -L IAW AMM 22-11-01.
